MathSciNet Relay Station
MathSciNet bibliographic data
MR2196986 65R20 (26A33 35R10 45K05)
Cuesta, Eduardo; Lubich, Christian; Palencia, Cesar Convolution quadrature time discretization of fractional diffusion-wave equations. Math. Comp. 75 (2006), no. 254, 673–696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement